Alert archive / Minnesota / Excessive Heat Warnings in 2019
Excessive Heat Warning 2, NWS Twin Cities, MN
NWS Twin Cities, MN issued this excessive heat warning at Jul 19, 2019, 3:31 AM CDT for 26 counties in Minnesota; Eau Claire County, Pepin County, Pierce County, Wisconsin. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 19, 2019, 3:31 AM CDT (08:31 UTC)
- Expired
- Jul 19, 2019, 10:00 PM CDT
- In force
- 18 hr
- Issued by
- NWS Twin Cities, MN
All 29 counties
Anoka County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Dakota County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Nicollet County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sibley County, MN, Steele County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN, Eau Claire County, WI, Pepin County, WI, Pierce County, WI
The radar
The Minneapolis radar (KMPX), 40 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 8.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 490 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1579 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
244 WWUS73 KMPX 190831 NPWMPX URGENT - WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 331 AM CDT Fri Jul 19 2019 MNZ060>063-067>070-074>078-082>085-091>093-WIZ024-026-028-191645- /O.UPG.KMPX.HT.Y.0003.000000T0000Z-190720T0000Z/ /O.NEW.KMPX.EH.W.0002.190719T0831Z-190720T0300Z/ Hennepin-Anoka-Ramsey-Washington-Sibley-Carver-Scott-Dakota-Brown- Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-Waseca-Steele- Martin-Faribault-Freeborn-Pierce-Pepin-Eau Claire- Including the cities of Minneapolis, Blaine, St Paul, Stillwater, Gaylord, Chaska, Shakopee, Hastings, New Ulm, St Peter, Le Sueur, Faribault, Red Wing, St James, Mankato, Waseca, Owatonna, Fairmont, Blue Earth, Albert Lea, River Falls, Prescott, Durand, and Eau Claire 331 AM CDT Fri Jul 19 2019 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING... The National Weather Service in Twin Cities/Chanhassen has issued an Excessive Heat Warning, which is in effect until 10 PM CDT this evening. * TEMPERATURE...Highs of 90 to 95 Friday, combined with dew points in the upper 70s, will make for heat indices of 100 to 110 degrees Friday afternoon. Low temperatures will only fall to 70 to 75, providing little relief from the heat. * IMPACTS...The high heat indices during the day will lead to increased risk for heat-related illness for those active outdoors or with limited access to air conditioning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions...if you work or spend time outside. When possible...reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work...the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency...call 9 1 1. An Excessive Heat Warning means that a prolonged period of dangerously hot temperatures will occur. The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are likely. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun... and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. This is especially true during warm or hot weather when car interiors can reach lethal temperatures in a matter of minutes. && $$ MNZ058-059-064>066-073-191645- /O.NEW.KMPX.EH.W.0002.190719T0831Z-190720T0300Z/ Meeker-Wright-Yellow Medicine-Renville-McLeod-Redwood- Including the cities of Litchfield, Monticello, Granite Falls, Olivia, Hutchinson, and Redwood Falls 331 AM CDT Fri Jul 19 2019 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING... The National Weather Service in Twin Cities/Chanhassen has issued an Excessive Heat Warning, which is in effect until 10 PM CDT this evening. * TEMPERATURE...Highs of 90 to 95 Friday, combined with dew points in the upper 70s, will make for heat indices of 100 to 110 degrees Friday afternoon. Low temperatures will only fall to 70 to 75, providing little relief from the heat. * IMPACTS...The high heat indices during the day will lead to increased risk for heat-related illness for those active outdoors or with limited access to air conditioning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions...if you work or spend time outside. When possible...reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work...the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency...call 9 1 1. An Excessive Heat Warning means that a prolonged period of dangerously hot temperatures will occur. The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are likely. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun... and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. This is especially true during warm or hot weather when car interiors can reach lethal temperatures in a matter of minutes. && $$ MNZ049>057-WIZ014>016-191645- /O.EXB.KMPX.HT.Y.0003.000000T0000Z-190720T0100Z/ Stearns-Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift- Chippewa-Kandiyohi-Polk-Barron-Rusk- Including the cities of St Cloud, Foley, Elk River, Cambridge, Center City, Madison, Benson, Montevideo, Willmar, Osceola, Rice Lake, and Ladysmith 331 AM CDT Fri Jul 19 2019 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... The National Weather Service in Twin Cities/Chanhassen has issued a Heat Advisory, which is in effect until 8 PM CDT this evening. * TEMPERATURE...Highs of 90 to 95 Friday, combined with dew points in the 70s, will make for heat indices of 95 to 105 degrees Friday afternoon. Low temperatures will only fall to 70 to 75, providing little relief from the heat. * IMPACTS...The high heat indices during the day will lead to increased risk for heat-related illness for those active outdoors or with limited access to air conditioning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun...and check up on relatives and neighbors. Take extra precautions...if you work or spend time outside. When possible...reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. && $$ WIZ023-025-027-191645- /O.EXT.KMPX.HT.Y.0003.000000T0000Z-190720T0100Z/ St. Croix-Dunn-Chippewa- Including the cities of Hudson, Menomonie, and Chippewa Falls 331 AM CDT Fri Jul 19 2019 ...HEAT ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING... * TEMPERATURE...Highs of 90 to 95 Friday, combined with dew points in the 70s, will make for heat indices of 95 to 105 degrees Friday afternoon. Low temperatures will only fall to 70 to 75, providing little relief from the heat. * IMPACTS...The high heat indices during the day will lead to increased risk for heat-related illness for those active outdoors or with limited access to air conditioning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun...and check up on relatives and neighbors. Take extra precautions...if you work or spend time outside. When possible...reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. && $$
2 follow-up statements
773 WWUS73 KMPX 191947 NPWMPX URGENT - WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 247 PM CDT Fri Jul 19 2019 MNZ058>070-073>078-082>085-091>093-WIZ024-026-028-200300- /O.CON.KMPX.EH.W.0002.000000T0000Z-190720T0300Z/ Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-Yellow Medicine- Renville-McLeod-Sibley-Carver-Scott-Dakota-Redwood-Brown-Nicollet- Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-Waseca-Steele-Martin- Faribault-Freeborn-Pierce-Pepin-Eau Claire- Including the cities of Litchfield, Monticello, Minneapolis, Blaine, St Paul, Stillwater, Granite Falls, Olivia, Hutchinson, Gaylord, Chaska, Shakopee, Hastings, Redwood Falls, New Ulm, St Peter, Le Sueur, Faribault, Red Wing, St James, Mankato, Waseca, Owatonna, Fairmont, Blue Earth, Albert Lea, River Falls, Prescott, Durand, and Eau Claire 247 PM CDT Fri Jul 19 2019 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * TEMPERATURE...Highs of 90 to 95 this afternoon, combined with dew points in the upper 70s and low 80s, has resulted in heat indices of 105 to 115 degrees. Cooler temperatures are expected later tonight, as a cold front moves across the area. * IMPACTS...The high heat indices during the day will lead to increased risk for heat-related illness for those active outdoors or with limited access to air conditioning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions...if you work or spend time outside. When possible...reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work...the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency...call 9 1 1. An Excessive Heat Warning means that a prolonged period of dangerously hot temperatures will occur. The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are likely. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun... and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. This is especially true during warm or hot weather when car interiors can reach lethal temperatures in a matter of minutes. && $$ MNZ049>057-WIZ014>016-023-025-027-200100- /O.CON.KMPX.HT.Y.0003.000000T0000Z-190720T0100Z/ Stearns-Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift- Chippewa-Kandiyohi-Polk-Barron-Rusk-St. Croix-Dunn- Including the cities of St Cloud, Foley, Elk River, Cambridge, Center City, Madison, Benson, Montevideo, Willmar, Osceola, Rice Lake, Ladysmith, Hudson, Menomonie, and Chippewa Falls 247 PM CDT Fri Jul 19 2019 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * TEMPERATURE...Highs around 90 this afternoon, combined with dew points in the 70s, has resulted in heat indices of 95 to 105 degrees. Cooler temperatures are expected after sunset, as a cold front moves across the area. * IMPACTS...The high heat indices during the day will lead to increased risk for heat-related illness for those active outdoors or with limited access to air conditioning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Heat Advisory means that a period of hot temperatures is expected. The combination of hot temperatures and high humidity will combine to create a situation in which heat illnesses are possible. Drink plenty of fluids...stay in an air-conditioned room...stay out of the sun...and check up on relatives and neighbors. Take extra precautions...if you work or spend time outside. When possible...reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. && $$
561 WWUS73 KMPX 200240 NPWMPX URGENT - WEATHER MESSAGE National Weather Service Twin Cities/Chanhassen MN 940 PM CDT Fri Jul 19 2019 MNZ058>070-073>078-082>085-091>093-WIZ024-026-028-200345- /O.EXP.KMPX.EH.W.0002.000000T0000Z-190720T0300Z/ Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-Yellow Medicine- Renville-McLeod-Sibley-Carver-Scott-Dakota-Redwood-Brown-Nicollet- Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-Waseca-Steele-Martin- Faribault-Freeborn-Pierce-Pepin-Eau Claire- Including the cities of Litchfield, Monticello, Minneapolis, Blaine, St Paul, Stillwater, Granite Falls, Olivia, Hutchinson, Gaylord, Chaska, Shakopee, Hastings, Redwood Falls, New Ulm, St Peter, Le Sueur, Faribault, Red Wing, St James, Mankato, Waseca, Owatonna, Fairmont, Blue Earth, Albert Lea, River Falls, Prescott, Durand, and Eau Claire 940 PM CDT Fri Jul 19 2019 ...EXCESSIVE HEAT WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING... $$ Borghoff
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this excessive heat warning went out at Jul 19, 1:16 AM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jul 19, 1:16 AM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
116 AM CDT Fri Jul 19 2019
.UPDATE...
Issued at 1248 AM CDT Fri Jul 19 2019
Updated for the 06Z aviation discussion below.
&&
.SHORT TERM...(This evening through Friday night)
Issued at 315 PM CDT Thu Jul 18 2019
Short term concerns remain convective potential tonight and again
mainly late Friday afternoon/Friday night. Heat concerns remain
through Friday.
Clouds developed in the wake of last nights MCS and contaminated
the eastern portion of the CWA with moisture trapped under
building capping inversion. This kept temepratures in the 80s for
the most part with mid 90s heat indices where sunshine was more
prevalent. Mid level flow continues to stream east across central
CWA with a passing shower from time to time. Will need to mention
a low PoP for this into the evening. Cap across the boundary to
the far south remains, and cumulus is having a tough time
building. If storms intitiate, severe weather is likely with CAPE
values in excess of 4000 J/kg along and south of the MN/IA
border. Latest HRRR continue to initiate scattered convection
north of the boundary into the early evening. This may yet happen
and will continue to mention chance PoPs for this. Again, it would
become severe rapidly with hail and damaging winds the main
threat. Cannot rule out an isolated tornado near the surface
boundary early after initiation. Later this evening, if activity
does fire, expect it to move east and eventually southeast over
southeast MN. It may work into far southern metro into Eau Claire
WI area before midnight.
Morning convection should end early with an outside chance of
some elevated activity into the far north CWA during the day.
Otherwise, southern MN remains well capped with +14c mid level air
over the region south of the front. Will have to wait for forcing
along the front into the late afternoon/early evening for
development. This could be severe as well, mainly across the far
eastern areas.
Depending on overall cloud cover again Friday, heat will remain a
concern with heat indices forecast 100-106F across the heat
advisory area. That looks to be the worst case scenario for now.
With temepratures warming through the lower 90s and dewpoints in
the mid 70s. Will have to continue to monitor overall trends to
see if parts of the advisory need to be upgraded or expanded.
.LONG TERM...(Saturday through Thursday)
Issued at 315 PM CDT Thu Jul 18 2019
Showers and thunderstorms are expected to continue through Saturday
as the front sags south across the area. A pattern shift to cooler
and much drier weather begins on Sunday, and continues into next
week. Expect the heavy rain and strong/severe thunderstorm threat
from Friday night to be pretty much over by Saturday morning, as we
end up on the cool side of the boundary where instability and PW
values will be much lower. Scattered thunderstorms should continue
into saturday afternoon/evening as the rear exit region of the
departing jet lingers overhead and provides sufficient lift north of
the front. This precipitation should depart south of the area by
Saturday night, with Canadian high pressure and drier
conditions building into the region on Sunday.
The upper air pattern changes to one favoring drier and cooler
weather Sunday into next week, as ridging builds over the
intermountain west and results in northwest flow aloft over the
upper midwest. While a few impulses may ripple through the flow and
lead to slight precipitation chances, will continue to keep the
forecast dry next week given the lack of any substantial forcing
mechanisms. Temperatures look to return to more seasonable values
along with drier dewpoints in the upper 50s/low 60s. Some gradual
warming is possible towards the end of the week as the ridge axis
shifts more to the east.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1248 AM CDT Fri Jul 19 2019
Main issue for this period is the frontal boundary lifting slowly
north across southern MN. Thunderstroms will likely develop along
the front Friday afternoon, so have updated timing with prob30
groups at a few sites. Winds will be fairly light, but across far
southern MN increasing southerly flow will develop. Besides the
storms for tomorrow afternoon and evening, the period will be VFR.
KMSP...uncertainty remains high for thunder chances Friday
evening.
/OUTLOOK FOR KMSP/
Sat...VFR. Chc TSRA. Wind NE 5 kts.
Sun...VFR. Chc TSRA. Wind N 5 kts.
Mon...VFR. Winds N 5-10 kts.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory until 7 PM CDT this evening for WIZ023>028.
MN...Heat Advisory until 7 PM CDT this evening for MNZ060>063-067>070-
074>078-082>085-091>093.
&&
UPDATE...SPD
SHORT TERM...DWE
LONG TERM...ETA
AVIATION...SPDHazardous weather outlook, Jul 18, 12:49 PM CDT, 14 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 1249 PM CDT Thu Jul 18 2019 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 191800- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 1249 PM CDT Thu Jul 18 2019 This Hazardous Weather Outlook is for portions of central and southern Minnesota...and west central Wisconsin. .DAY ONE...This Afternoon and Tonight Strong to severe thunderstorms will be possible late this afternoon and overnight across mainly southern Minnesota into a portion of west central Wisconsin. Large hail and damaging winds are the primary threats, along with heavy rainfall. An isolated tornado is also possible. A Heat Advisory is in effect from this afternoon through Friday for south central and east central Minnesota into west central Wisconsin. Heat indices from 95 to 105 are expected during the afternoon and early evening hours. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There is a chance for additional thunderstorms Friday though the weekend, with a few severe storms possible over that time period along with locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed late this afternoon and evening over parts of southern Minnesota.
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 7:19 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue, Rice | 41 min |
| Jul 18, 7:32 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Watonwan | 43 min |
| Jul 18, 10:00 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth | 30 min |
| Jul 19, 11:16 AM CDT | Severe Thunderstorm Warning | MPX | Stevens | 44 min |
| Jul 19, 11:54 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stevens | 36 min |
| Jul 19, 12:27 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stearns, Todd | 33 min |
| Jul 19, 12:56 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Todd | 34 min |
| Jul 19, 1:26 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Todd | 20 min |
| Jul 19, 1:45 PM CDT | Special Weather Statement | MPX | Morrison | 30 min |
| Jul 19, 2:22 PM CDT | Severe Thunderstorm Warning | MPX | Todd | 53 min |
| Jul 19, 2:54 PM CDT | Severe Thunderstorm Warning | MPX | Todd | 36 min |
| Jul 19, 3:05 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Todd | 55 min |
| Jul 19, 3:11 PM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs, Morrison | 49 min |
| Jul 19, 3:16 PM CDT | Tornado Warning | MPX | Morrison, Todd | 44 min |
| Jul 19, 3:42 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs | 48 min |
| Jul 19, 3:45 PM CDT | Severe Thunderstorm Warning | MPX | Morrison | 45 min |
| Jul 19, 3:54 PM CDT | Tornado Warning | MPX | Kanabec | 36 min |
| Jul 19, 4:02 PM CDT | Tornado Warning | MPX | Morrison | 28 min |
| Jul 19, 4:33 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 42 min |
| Jul 19, 4:48 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti | 27 min |
| Jul 19, 5:00 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Mille Lacs, Sherburne | 30 min |
| Jul 19, 5:06 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 54 min |
| Jul 19, 5:15 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti | 30 min |
| Jul 19, 6:00 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 45 min |
| Jul 19, 5:25 PM CDT | Severe Thunderstorm Warning | MPX | Rusk | 35 min |
| Jul 19, 5:28 PM CDT | Tornado Warning | MPX | Barron, Polk | 47 min |
| Jul 19, 5:58 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Chippewa, Dunn, Polk, Rusk, Saint Croix | 62 min |
| Jul 19, 6:34 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa | 56 min |
| Jul 19, 6:47 PM CDT | Special Weather Statement | MPX | Polk | 88 min |
Nearby
Excessive Heat Warnings in Minnesota, 2019Excessive Heat Warnings in Wisconsin, 2019Every excessive heat warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.